# SDR ASAA2013050994772

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 18,310 hours, 5,725 cycles
- System (JASC): 2420 · AC Generation System
- Part: Module
- Condition: Malfunctioned
- Location: Flight Deck
- Part time: 18,293 hours, 5,718 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL VOLT AND AMP INDICATOR ALL DASHES EXCEPT CPS FREQ SHOWS NORMAL AT 400.  ACFT GROUNDED.  R & R ELEC METER POWER MODULE P5-13 ON THE P5 PANEL, OPS CK NORMAL REF AMM 24-21-53-000-801 IPC PN EFF.
